# SDR AALA202104159001

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 30,173 hours, 16,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND FLOOR PANEL 231KF DELAMINATED BETWEEN ROWS 2 AND 3. REMOVED AND REPLACED CABIN FLOOR PANEL PER AMM 53-00-00.
